Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Omaha, NE

May 4, 2012Knox County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 4, 2012, 1:49 PM CDT for Knox County, Nebraska. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 1:49 PM CDT (18:49 UTC)
Expired
May 4, 2012, 2:15 PM CDT
In force
26 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Knox County, NE

The radar

The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 1:51 PM CDTHAIL 1.758 Nw Verdigre, NE
May 4, 2:18 PM CDTHAIL 0.8810 Nw Verdigre, NEDIME TO NICKEL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2705 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS53 KOAX 041849
SVROAX

NEC107-041915-
/O.NEW.KOAX.SV.W.0080.120504T1849Z-120504T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
149 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 215 PM CDT

* AT 144 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 11 
  MILES SOUTH OF MONOWI...OR 23 MILES NORTHEAST OF ONEILL...AND 
  MOVING NORTHEAST AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  VERDIGRE...NIOBRARA AND VERDEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4288 9825 4284 9819 4284 9814 4276 9803
      4277 9794 4279 9791 4261 9789 4256 9830
      4288 9831 4288 9830
TIME...MOT...LOC 1844Z 248DEG 17KT 4266 9828 
WIND...HAIL <50MPH 1.00IN

$$

ZAPOTOCNY
2 follow-up statements
398 
WWUS53 KOAX 041900
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
200 PM CDT FRI MAY 4 2012

NEC107-041915-
/O.CON.KOAX.SV.W.0080.000000T0000Z-120504T1915Z/
KNOX NE-
200 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM 
CDT FOR KNOX COUNTY...

AT 153 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 
11 MILES NORTHWEST OF VERDIGRE...OR 26 MILES NORTHEAST OF ONEILL...
MOVING EAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
VERDIGRE...NIOBRARA AND VERDEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4288 9825 4284 9819 4284 9814 4276 9803
      4277 9794 4279 9791 4261 9789 4256 9830
      4288 9831 4288 9830
TIME...MOT...LOC 1853Z 248DEG 17KT 4268 9822 
WIND...HAIL <50MPH 1.25IN

$$

ZAPOTOCNY
772 
WWUS53 KOAX 041914
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
214 PM CDT FRI MAY 4 2012

NEC107-041925-
/O.EXP.KOAX.SV.W.0080.000000T0000Z-120504T1915Z/
KNOX NE-
214 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY WILL EXPIRE AT 
215 PM CDT...

THE SEVERE THUNDERSTORM WARNING HAS BEEN EXTENDED WITH A NEW 
WARNING FOR KNOX COUNTY.

LAT...LON 4288 9825 4284 9819 4284 9814 4276 9803
      4277 9794 4279 9791 4261 9789 4256 9830
      4288 9831 4288 9830
TIME...MOT...LOC 1913Z 248DEG 17KT 4268 9822 

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:19 PM CDT, 30 minutes earlier.

Area forecast discussion, May 4, 1:19 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
119 PM CDT FRI MAY 4 2012

.UPDATE...
UPDATE TO INCLUDE PRECIP CHANCES IN NORTH AND LOWER HIGH TEMPS.
OTHERWISE UPDATES FOR CLOUD COVER AND HIGHER DEWPOINTS.

&&

.DISCUSSION...
WEAK STATIONARY BOUNDARY NOTED NEAR THE SOUTH DAKOTA BORDER WITH
SOUTH FLOW AND DEWPOINTS IN THE 60S TO LOWER 70S ACROSS THE
FORECAST AREA. CLUSTER OF STORMS IN SOUTH DAKOTA GENERALLY LIFTING
TO THE EAST NORTHEAST...HOWEVER SOME BUILDING SOUTHWARD INTO NORTH
CENTRAL NEBRASKA. EXPECT THIS TREND TO CONTINUE DURING THE
AFTERNOON. STILL A RISK FOR STORMS TO BECOME STRONG TO SEVERE WITH
HEATING AND INSTABILITY INCREASING DURING THE AFTERNOON. BEST
DEEP LAYER SHEAR IN THE NORTH. THERE IS NOT A REAL STRONG MID OR
UPPER LEVEL FORCING MECHANISM FOR OUR LOCAL AREA HOWEVER
INSTABILITY IS MODERATE TO HIGH AND THERE MAY BE SOME OUTFLOW
BOUNDARIES TO FOCUS ON. THE STORMS SHOULD DRIFT OR DEVELOP
SOUTHEAST INTO PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA WITH
BETTER THETA-E ADVECTION INSTABILITY AND ATMOSPHERE IS NOT CAPPED.
LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.

&&

.AVIATION...18Z TAFS FOR KOFK...KLNK AND KOMA.
STILL SOME PATCHY MVFR CIGS AND VSBYS EARLY THIS AFTERNOON THEN
EXPECT SCT-BKN VFR CONDITIONS LATE THIS AFTERNOON. WILL CONTINUE
TO MONITOR TSRA DEVELOPMENT WITH CLUSTER OF STORMS THIS
AFTERNOON IN SOUTH DAKOTA THAT WILL CLIP NORTHEAST NEBRASKA. DID
INCLUDE MENTION TSRA POTENTIAL AT KOFK AFT 00Z. MORE UNCERTAINY
OVERNIGHT FOR KOMA AND KLNK...HOWEVER DID INCLUDE PRECIP MENTION
AT KOMA. DUE TO VERY MOIST AIRMASS AND DECREASING WINDS...HAVE
DETERIORATING CIGS AND VSBYS WITH FOG AND STRATUS AFTER 06Z TO
MVFR...THEN IFR/LIFR WITH IMPROVING CONDITIONS AFTER 15Z.

.PREV DISCUSSION... /ISSUED 425 AM CDT FRI MAY 4 2012/

DISCUSSION...
FAIRLY ACTIVE WEATHER IS EXPECTED THROUGH THE WEEKEND...WITH MOST
THUNDERSTORM CHANCES OCCURRING DURING EVENING AND OVERNIGHT HOURS.

A FEW STORMS POPPED UP THURSDAY EVENING BUT REALLY COULD NOT
MAINTAIN THEMSELVES WITH LIGHT FLOW ALOFT. STORMS CONTINUE TO FIRE
IN NORTHERN MISSOURI...AND OCCASIONALLY IN FAR SOUTHEAST
NEBRASKA...BUT THESE SHOULD NOT AFFECT OUR CWA AFTER SUNRISE. THIS
SHOULD LEAVE OUR AREA UNDER FAIRLY BENIGN CONDITIONS THROUGH MUCH OF
THE DAY.

MID FLOW PATTERN WILL BE DOMINATED BY UPPER TROUGH DROPPING INTO THE
WESTERN STATES THIS WEEKEND. SIGNIFICANT DISTURBANCE WILL EJECT
FROM THE BROADER TROUGH THROUGH THE NORTHERN ROCKIES INTO NORTH
DAKOTA BY SUNDAY...PUSHING A COLD FRONT SOUTHEAST THROUGH THE
CENTRAL PLAINS. A COUPLE OF MORE MINOR DISTURBANCES ARE EXPECTED TO
EJECT THROUGH THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS IN FAST
SOUTHWEST FLOW AHEAD OF THE AFOREMENTIONED FEATURES. EACH
DISTURBANCE WILL TRIGGER CONVECTIVE COMPLEXES WHICH WILL AFFECT AT
LEAST OUR NORTHERN CWA UNTIL THE COLD FRONT SWEEPS THROUGH SATURDAY
NIGHT AND SUNDAY.

THE FIRST WAVE WAS MOVING INTO SOUTH DAKOTA THIS MORNING. LOWER
PRESSURES THERE WILL BRING MOIST SOUTHERLY FLOW TO EASTERN NEBRASKA
DURING THE DAY. MODELS INDICATE WARM FRONT WILL SET UP NEAR THE
NEBRASKA AND SOUTH DAKOTA BORDER AS SURFACE WAVE TRACKS EAST. EXPECT
A COMPLEX OF STORMS TO FORM NORTH OF THIS LOW AND TRACK EAST INTO
NORTHEAST NEBRASKA EARLY THIS EVENING WHERE SBCAPE VALUES WILL
APPROACH 3000 J/KG. SEVERE THREAT SHOULD BE LIMITED TO LARGE
HAIL GIVEN LOW SHEAR...AND LIGHT WIND REGIME SUGGESTS A FEW
DOWNBURSTS COULD OCCUR. SOME MODELS SUGGEST A TURN TO THE SOUTHEAST
THROUGH EASTERN NEBRASKA AND WESTERN IOWA OVERNIGHT... BUT LACK OF
850 FLOW SUGGESTS THESE CHANCES ARE SMALL.

THE SECOND WAVE WILL EJECT INTO SOUTH DAKOTA SATURDAY AFTERNOON
AHEAD OF COLD FRONT DROPPING SOUTHEAST. AGAIN EXPECT STORMS TO FIRE
NEAR THIS WAVE...WITH DEVELOPMENT CONTINUING ALONG COLD FRONT
OVERNIGHT. MOST OF OUR AREA WILL LIKELY REMAINED CAPPED THROUGH THE
DAY SATURDAY...SO HAVE GONE DRY THEN. INCREASING LOW LEVEL JET WILL
AID TO MAINTAIN CONVECTION SATURDAY NIGHT INTO SUNDAY MORNING.
STORMS SHOULD BE INCREASINGLY ELEVATED OVERNIGHT...WITH MUCAPES
CLOSE TO 4000 J/KG KEEPING A LARGE HAIL THREAT GOING ALL NIGHT.

LINGERING SHOWERS OR STORMS ARE A GOOD BET IN OUR SOUTHEAST SUNDAY
MORNING...BUT COOLER AND DRIER AIR SPILLING IN BEHIND FRONT SHOULD
LIMIT EXTENT.

HIGHS TODAY AND SATURDAY WILL AVERAGE THE MID AND UPPER 80S WITH
DEW POINTS WELL INTO THE 60S. 70S SHOULD BE COMMON ON SUNDAY BEHIND
COLD FRONT...WITH 60S AND LOWER 70S COMMON MONDAY THROUGH WEDNESDAY
AS COOL AIR IS REINFORCED WITH ANOTHER COLD FRONT MONDAY NIGHT.
RETURN FLOW LOOKS TO SET UP THURSDAY...PUSHING HIGHS BACK INTO THE
70S TO NEAR 80. OTHERWISE A BASICALLY DRY PERIOD MONDAY THROUGH
THURSDAY.

DERGAN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

ZAPOTOCNY
Hazardous weather outlook, May 4, 12:06 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1206 PM CDT FRI MAY 4 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-050715-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1206 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS ALL OF
THE OUTLOOK AREA BEGINNING LATE THIS AFTERNOON IN NORTHEAST
NEBRASKA...THEN THROUGH THE EVENING ACROSS THE REST OF EASTERN
NEBRASKA AND SOUTHWEST IOWA. LARGE HAIL AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY CONCERNS WITH DAMAGAING WINDS A SECONDARY
CONCERN. AN ISOLATED TORNADO CANNOT BE RULED OUT FOR NORTHEAST
NEBRASKA CLOSE TO THE SOUTH DAKOTA BORDER OR INTO WEST CENTRAL
IOWA.

DEEP MOISTURE IS IN PLACE AND AFTERNOON HEATING WILL PRODUCE A
VERY UNSTABLE ATMOSPHERE ACROSS THE OUTLOOK AREA. A STATIONARY
FRONT IS DRAPED ALONG THE SOUTH DAKOTA BORDER. IN ADDITION THERE
ARE ONGOING THUNDERSTORMS IN SOUTH DAKOTA ASSOCIATED WITH A MID
LEVEL WEATHER DISTURBANCE. THIS MID LEVEL WAVE WILL CONTINUE EAST
AND ALONG WITH THE FRONTAL SYSTEM AND WITH THE HEATING WILL
PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
ENHANCED SHEAR NEAR THE FRONT IN NORTHEAST NEBRASKA INTO WEST
CENTRAL IOWA MEANS THAT STORMS THAT DEVELOP WILL HAVE A SMALL
CHANCE TO PRODUCE A TORNADO. THIS ACTIVITY IS EXPECTED TO DRIFT OR
DEVELOP SOUTHEAST ACROSS THE REST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA DURING THE EVENING...WITH LARGE HAIL AND LOCALLY
HEAVY RAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY EVENING AND
SATURDAY NIGHT. A VERY UNSTABLE ATMOSPHERE WILL BE IN PLACE
SATURDAY AFTERNOON BUT WARM MID LEVEL TEMPERATURES SHOULD CAP ANY
DEVELOPMENT UNTIL A COLD FRONT APPROACHES FROM THE NORTHWEST.
THAT FRONT SHOULD BE MOVING INTO NORTHEAST NEBRASKA DURING THE
EVENING...THEN SWEEP THROUGH THE REST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA OVERNIGHT. LARGE HAIL AND LOCALLY HEAVY RAIN WILL
BE POSSIBLE WITH ANY THUNDERSTORMS...EVEN THROUGH THE OVERNIGHT
HOURS...AS INSTABILITY AND MOISTURE WILL REMAIN HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN
NORTHEAST NEBRASKA...AND THIS EVENING ACROSS THE REST OF THE AREA.

ZAPOTOCNY

In the hours before

Special weather statement, May 4, 8:34 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
834 AM CDT FRI MAY 4 2012

NEZ051-053-065>068-078-089-041515-
SAUNDERS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-GAGE-
INCLUDING THE CITIES OF...WAHOO...ASHLAND...YUTAN...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...BEATRICE
834 AM CDT FRI MAY 4 2012

...LOCALLY DENSE FOG AROUND LINCOLN AND SEWARD...

LOCALLY DENSE FOG WITH VISIBILITIES LESS A QUARTER OF A MILE CAN
BE EXPECTED FOR PARTS OF EAST CENTRAL NEBRASKA FOR THE NEXT HOUR.
USE CAUTION IF TRAVELING ACROSS PARTS OF LANCASTER...SEWARD...
GAGE...AND SALINE COUNTIES. SLOW DOWN AND BE PREPARED FOR SUDDEN
CHANGES IN VISIBILITIES.

ZAPOTOCNY

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:05 PM CDTSpecial Weather StatementOAXThurston25 min
May 3, 7:25 PM CDTSevere Thunderstorm WarningOAXThurston35 min
May 3, 7:54 PM CDTAreal Flood AdvisoryOAXCuming, Thurston2 hr
May 3, 8:01 PM CDTAreal Flood AdvisoryOAXPlatte119 min
May 3, 8:10 PM CDTSevere Thunderstorm WarningOAXCuming35 min
May 3, 8:47 PM CDTSevere Thunderstorm WarningOAXDodge, Washington28 min
May 3, 11:06 PM CDTSpecial Weather StatementOAXRichardson39 min
May 3, 11:15 PM CDTSevere Thunderstorm WarningOAXRichardson45 min
May 4, 2:12 PM CDTSevere Thunderstorm WarningOAXKnox42 min
May 4, 2:50 PM CDTSevere Thunderstorm WarningOAXKnox24 min
May 4, 3:35 PM CDTSpecial Weather StatementOAXKnox25 min
May 4, 4:20 PM CDTSpecial Weather StatementOAXKnox40 min
May 4, 5:39 PM CDTSpecial Weather StatementOAXPlatte36 min
May 4, 5:53 PM CDTSevere Thunderstorm WarningOAXPlatte52 min
May 4, 6:02 PM CDTSevere Thunderstorm WarningOAXBoone43 min
May 4, 6:11 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte34 min
May 4, 6:21 PM CDTSpecial Weather StatementOAXCuming24 min
May 4, 6:32 PM CDTSpecial Weather StatementOAXDodge28 min
May 4, 6:36 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge39 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton36 min
May 4, 6:52 PM CDTSevere Thunderstorm WarningOAXDodge, Washington38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.